MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE WITH NEEDLE
Catalog Number 305783
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Medical device lot #: unknown.Device manufacture date: unknown.Investigation: a sample is not available for evaluation.A review of the device history record could not be performed as a lot number was not provided for this incident.Without a sample, an absolute root cause for this incident cannot be determined.
 
Event or Problem Description
It was reported during use of the 22 g x 1 1/2 in.Bd eclipse¿ 3 ml bd luer-lok¿ syringe with detachable needle fluid was observed beyond the rubber stopper.Fluid leaked beyond the stopper.There was no report of injury or medical intervention.

Brand Name
BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE WITH NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key6977557
Report Number8041187-2017-00143
Device Sequence Number1117878
Product Code FMI
UDI-Device Identifier30382903057833
UDI-Public30382903057833
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305783
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2017
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;